# SDR MWEA00708

- Difficulty date: August 14, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 59131841
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND FORWARD GALLEY SERVICE DOOR LOWER FRAME HAS ELONGATED FASTENER HOLES.  REMOVED AND REPLACED FRAME.  (M)
